Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 8, 2014, 4:09 PM MDT for Pueblo County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 4:09 PM MDT (22:09 UTC)
- Expired
- Aug 8, 2014, 4:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
246 WWUS85 KPUB 082209 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT FRI AUG 8 2014 COZ086-082245- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 409 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 445 PM MDT... AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PUEBLO WEST...OR 8 MILES NORTHWEST OF PUEBLO...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO WEST...PINON AND PUEBLO RESERVOIR. LAT...LON 3829 10480 3847 10477 3847 10440 3820 10445 TIME...MOT...LOC 2209Z 277DEG 14KT 3837 10470 $$ 28
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:39 PM MDT, 30 minutes earlier.
Area forecast discussion, Aug 8, 3:39 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 339 PM MDT FRI AUG 8 2014 ...THUNDERSTORMS AGAIN THIS EVENING BUT FEWER AND FARTHER BETWEEN THAN YESTERDAY... DRIER AIR IS BEGINNING TO WORK IN FROM THE WEST. SURFACE DEWPOINTS ARE NOW WIDESPREAD IN THE 20S AND 30S ACROSS THE WESTERN MOUNTAINS AND HIGH VALLEYS. HOWEVER...THERE IS STILL THE SURFACE MOISTURE ON THE PLAINS WITH DEWPOINTS REMAINING IN THE 50S TO LOWER 60S AT THIS HOUR. SO...CONVECTION WILL PROBABLY BE MINIMAL OVER THE MOUNTAINS THIS EVENING...WITH MOST ACTIVITY ACROSS THE PLAINS...AND MOSTLY ALONG THE HIGHER TERRAIN OF THE PALMER AND RATON RIDGES. SHEERS ARE ROUGHLY 25-35 KNOTS SO STILL SOME HAIL POTENTIAL ALTHOUGH 3/8 INCH DIAMETER WAS THE BIGGEST REPORTED FROM THE STORM OVER FORT CARSON EARLIER. SO LARGE HAIL POTENTIAL IS PROBABLY PRETTY LOW THIS EVENING. MAIN THREATS WILL BE HEAVY RAIN...LIGHTNING AND WINDS TO ABOUT 50 MPH. CELLS OCCURRING NOW SHOULD CONTINUE TO TRACK EASTWARD AND DEVELOP/MERGE INTO CELL CLUSTERS AS THEY HEAD FOR THE KANSAS BORDER THROUGH THE EVENING. HEAVY RAIN/FLOOD POTENTIAL WILL INCREASE AS THIS OCCURS. TOMORROW...LETS DO IT AGAIN. SAME DEAL...DIFFERENT DAY. THE GFS SUGGESTS A LATER SHOW...MORE INTO SATURDAY NIGHT. HOWEVER...THE NAM LOOKS A LOT LIKE TODAY WITH TIMING AND COVERAGE. IN ANY EVENT...THERE WILL PROBABLY BE ENOUGH TO KEEP US BUSY. SIMILAR STORM THREATS AS THE PAST COUPLE OF DAYS...HEAVY RAIN...HAIL UP TO 1 INCH...WIND GUSTS TO 50 MPH...LIGHTNING. LW .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 339 PM MDT FRI AUG 8 2014 SATURDAY NIGHT...NAM AND GFS DIFFER ON PLACEMENT OF AN MCS OVER EASTERN COLORADO AND WESTERN KANSAS. HAVE PUT HIGHEST POPS OVER THE PLAINS IN THE FAR NORTHEASTERN PART OF OUR CWA WITH THE REST OF THE CONVECTION WANING IN THE EVENING. SUNDAY...THE NAM AND GFS GIVING DIFFERENT SCENARIOS WITH REGARD TO INSTABILITY WITH THE NAM HAVING A MORE STABLE CLOUD REGIME ACROSS THE PLAINS. HOWEVER...BOTH MODELS SHOWING ISOLATED TO SCATTERED SHOWERS AND STORM OVER THE MOUNTAINS AND ADJACENT TERRAIN. WILL LIKELY HAVE STORMS IGNITE ACROSS THE MOUNTAINS MIDDAY...THEN SPREAD EAST INTO MORE STABLE AIR DURING THE AFTERNOON. ACTIVITY WILL MOVE SOUTH AND EAST OF OUR CWA BY EVENING...BUT ISOLATED SHOWERS AND STORMS MAY LINGER THROUGH THE OVERNIGHT ACROSS THE SOUTHEAST PLAINS. MONDAY AND TUESDAY...WITH UPPER RIDGE BUILDING INTO THE AREAS...AND CAPE VALUES GENERALLY BELOW 1000 J/KG...AND A SLIGHTLY DRIER ATMOSPHERE...WE CAN EXPECT ISOLATED TO SCATTERED SHOWERS AND STORMS JUST ABOUT ANYWHERE ACROSS THE CWA. WEDNESDAY THROUGH FRIDAY...NEXT PLAYER IS TROUGH DIGGING INTO THE WEST. GFS AND EUROPEAN HAVE DIFFERENT SOLUTIONS...BUT THE GENERAL OUTLOOK IS FOR THE TROUGH TO PASS NORTH OF COLORADO...WITH THE GFS BEING THE MOST PROGRESSIVE. THIS FEATURE WILL BRING MONSOON MOISTURE INTO THE CENTRAL ROCKIES...MAINLY FOCUSED ACROSS WESTERN COLORADO...WEDNESDAY AND THURSDAY. THAT MOISTURE MAY BE SHUNTED INTO EASTERN SECTIONS OF OUR CWA. UPSHOT IS THE WEST FORK COMPLEX WILL BE WATCHED CLOSELY MIDWEEK...AND THERE WILL BE DAILY ISOLATED TO SCATTERED SHOWERS AND STORMS ACROSS ALL OF SOUTHERN COLORADO. TEMPERATURES WILL CONTINUE TO BE AT OR BELOW SEASONAL NORMS ACROSS THE AREA FOR THE NEXT WEEK. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 339 PM MDT FRI AUG 8 2014 WILL CONTINUE WITH VFR IN TAF SITES. HOWEVER...LOCAL STORM DEVELOPMENT WILL NEED TO BE MONITORED FOR CHANGES ON THE FLY. THIS EVENING...EXPECT MAINLY ISOLATED TSRA TO SPREAD FROM THE MOUNTAINS WITH GRADUALLY INCREASING COVERAGE AS THE STORMS TRACK EAST ACROSS THE PLAINS...INTO BETTER MOISTURE. WILL CONTINUE VCTS MENTION FOR KCOS AND KPUB THROUGH EARLY EVENING...AND SOME IFR/MVFR CONDITIONS COULD BE FOUND UNDER THE STRONGER STORMS. CONVECTION WILL END FROM WEST TO EAST DURING THE EVENING AS MERGING STORMS SHIFT EASTWARD INTO KS/OK BY AROUND 06Z OR SO. WILL DO IT AGAIN TOMORROW AS PATTERN LOOKS PRETTY SIMILAR TO TODAY OVERALL. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...TM AVIATION...LW
Hazardous weather outlook, Aug 8, 12:19 PM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1219 PM MDT FRI AUG 8 2014 COZ058>089-093>099-091830- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1219 PM MDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON AND SPREAD EAST ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE FAR SOUTHEASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM STORMS WILL BE BRIEF HEAVY RAINFALL...GUSTY WINDS UP TO 40 MPH AND LIGHTNING. HOWEVER...ONE OR TWO STRONGER STORMS...PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 50 MPH...WILL BE POSSIBLE...MAINLY EAST OF THE I-25 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND EVENING ACROSS ALL OF SOUTHEAST COLORADO. STORMS WILL BEGIN OVER THE MOUNTAINS AND THEN SPREAD EASTWARD OVER THE PLAINS IN THE AFTERNOON. ALL STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING...LOCALLY STRONG WINDS...AND SMALL HAIL ALONG WITH HEAVY RAINFALL. A FEW STORMS NORTH OF HIGHWAY 50 AND EAST OF INTERSTATE 25 COULD BECOME MARGINALLY SEVERE WITH HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AS STORMS COMBINE OVER THE EASTERN PLAINS INTO ONE OR MORE GROUPS OF STORMS BY EVENING...THE THREAT WILL INCREASE FOR HEAVY RAINFALL AND POSSIBLE FLOODING IN ADDITION TO HAIL AND DAMAGING WIND GUSTS. FROM SUNDAY THROUGH THURSDAY...ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY...PRIMARILY IN THE AFTERNOON AND EVENING HOURS. SMALL HAIL AND STRONG WINDS WILL BE THE MAIN THREATS IN ADDITION TO LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT OVER THE SOUTHEAST PLAINS. 50/50
In the hours before
Special weather statement, Aug 8, 12:49 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT FRI AUG 8 2014 COZ081-085-081945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1249 PM MDT FRI AUG 8 2014 ...SPECIAL WEATHER STATEMENT... AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT CARSON...OR 9 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LIGHTNING WILL ALSO BE A HAZARD WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...SECURITY... SECURITY-WIDEFIELD AND FORT CARSON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3865 10493 3877 10493 3885 10456 3858 10454 TIME...MOT...LOC 1846Z 266DEG 11KT 3871 10479 LW
Special weather statement, Aug 8, 2:11 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT FRI AUG 8 2014 COZ074-088-094-082115- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 211 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 315 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON PASS...OR 9 MILES SOUTHEAST OF TRINIDAD...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...STARKVILLE...TRINCHERA...MODEL AND RATON PASS. LAT...LON 3711 10456 3741 10422 3703 10391 3699 10450 TIME...MOT...LOC 2010Z 244DEG 28KT 3706 10442 LW
Special weather statement, Aug 8, 2:38 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT FRI AUG 8 2014 COZ088-082130- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 238 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS COUNTY UNTIL 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF AGUILAR...OR 21 MILES NORTH OF TRINIDAD...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... TYRONE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3740 10454 3750 10461 3765 10429 3742 10411 TIME...MOT...LOC 2036Z 266DEG 5KT 3748 10455 LW
Special weather statement, Aug 8, 3:05 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT FRI AUG 8 2014 COZ081-083-082200- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 305 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL 400 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CANON CITY...OR 30 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENROSE AND CANON CITY. LAT...LON 3842 10515 3849 10520 3864 10495 3839 10495 TIME...MOT...LOC 2103Z 235DEG 11KT 3847 10513 LW
Special weather statement, Aug 8, 3:21 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT FRI AUG 8 2014 COZ085-082215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 321 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 415 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN...OR 12 MILES SOUTH OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY-WIDEFIELD... SCHRIEVER AFB...FORT CARSON AND HANOVER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3863 10486 3870 10486 3881 10450 3859 10449 TIME...MOT...LOC 2120Z 268DEG 14KT 3866 10479 LW
Special weather statement, Aug 8, 4:09 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT FRI AUG 8 2014 COZ086-082245- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 409 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 445 PM MDT... AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PUEBLO WEST...OR 8 MILES NORTHWEST OF PUEBLO...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO WEST...PINON AND PUEBLO RESERVOIR. LAT...LON 3829 10480 3847 10477 3847 10440 3820 10445 TIME...MOT...LOC 2209Z 277DEG 14KT 3837 10470 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Aug 7, 6:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Aug 7, 6:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Aug 7, 6:27 PM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Aug 7, 6:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Aug 7, 6:34 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 7, 6:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 7, 10:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 7, 10:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Aug 7, 11:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 8, 12:38 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 8, 12:49 PM MDT | Special Weather Statement | PUB | El Paso | 56 min |
| Aug 8, 1:25 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 1:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 8, 1:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Aug 8, 2:11 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| Aug 8, 2:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Aug 8, 3:05 PM MDT | Special Weather Statement | PUB | Fremont | 55 min |
| Aug 8, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 54 min |
| Aug 8, 4:20 PM MDT | Special Weather Statement | PUB | 25 min | |
| Aug 8, 4:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 8, 4:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 8, 4:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Aug 8, 4:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 8, 4:55 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 8, 5:04 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 8, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 8, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| Aug 8, 5:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.